Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having stomach ache, gaining weight, losing hair. Gallbladder test done. Is it related to gallbladder problem?

I have been experiencing stomach pain for several months. I recently had the gallbladder tests that showed it was only performing at 25 to 30 percent. I have an appointment with a surgeon in a couple of weeks to have it removed. However, I am having other, severe problems. I am wondering if they are related to the gallbladder. I have gained 10 pounds within the past month and am having a lot of hair loss . Do you think this is related to the gallbladder problems, or possibly the nuclear meds to diagnose the problem?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Your symptoms seems not to be related with gallbladder problems.
I strongly suggest to consult an endocrinologist and dermatologist.
wishing all the best
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor